Does anyone have chest pains when they take more vit d. I can't seem to take alot of vitamin d without side effects. I did take the 50,000 from the dr the 1st week and the second week i took d3 around 5,0000 a day or 3,0000 i would change it up. It was ok for about a week then i crashed and felt horrible. felt so sick couldn't hardly eat. did not know about taking another vitamins with d3. I know take a multivitamin, calcium 500 w D, and 500 magnisium. which is about 1,400 d3 a day which i know should be more I did add another 1,000 d3 for a couple of days and then the chest pains started again. Feels like i might have a heart attack. should i take potassium mabey I don't know. My Vit d level was at 25 when started so i wasnt real low. most of my symptoms have gotten better. Just the headaches and ringing in ears and fatigue. Cant really do much without feeling like i might puke or passout.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.